Translator Disclaimer
2014 Invariants of orbit equivalence relations and Baumslag-Solitar groups
Yoshikata Kida
Tohoku Math. J. (2) 66(2): 205-258 (2014). DOI: 10.2748/tmj/1404911861

Abstract

To an ergodic, essentially free and measure-preserving action of a non-amenable Baumslag-Solitar group on a standard probability space, a flow is associated. The isomorphism class of the flow is shown to be an invariant of such actions of Baumslag-Solitar groups under weak orbit equivalence. Results on groups which are measure equivalent to Baumslag-Solitar groups are also provided.

Citation

Download Citation

Yoshikata Kida. "Invariants of orbit equivalence relations and Baumslag-Solitar groups." Tohoku Math. J. (2) 66 (2) 205 - 258, 2014. https://doi.org/10.2748/tmj/1404911861

Information

Published: 2014
First available in Project Euclid: 9 July 2014

zbMATH: 1351.37016
MathSciNet: MR3229595
Digital Object Identifier: 10.2748/tmj/1404911861

Subjects:
Primary: 37A20
Secondary: 20E06, 20E08

Rights: Copyright © 2014 Tohoku University

JOURNAL ARTICLE
54 PAGES


SHARE
Vol.66 • No. 2 • 2014
Back to Top